# SDR UIEA2018040400577

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 491B133015001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - 2L T/R FWD TORQUE BOX DISCINNECT BRACKET CRACK NEAT 3RD LOCK( REMOVED DAMAGE PARTS IAW SRM 51-40-02 REV106 INSTALLED NEW PARTS IAW MRAS IPC 78-32-21 FIG 65 REV79 AND SRM 51-40-02 REV106. OPS CHECK GOOD  )
